# SDR DL73E972305

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235WA
- Make and model: Boeing 737 2J8
- Aircraft serial: 22859
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577518
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE FUSELAGE SKIN AT STA 727A AND STR 16R.  REPAIR PER ERA 330976-14.
